# SDR CA970528015

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Mag Seal
- Part number: 206040002025
- Condition: Leaking
- Location: Transmission
- Part time: 6,210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETIC SEAL SQUEELING ON SHUT DOWN SINCE INSTALLATION.  OIL DARK AND BLACK, NON-MAGNETIC FILM IN FILTER.
